# SDR GAIA9730

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94205
- Make and model: Cvac 240D
- Aircraft serial: 10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 121361250260
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MEM - AT THE CONCLUSION OF TRAINING FLIGHT ON FINAL APPROACH, THE LANDING GEAR SELECTOR WAS PLACED IN THE DOWN POSITION.  AT THAT TIME, THE COCKPIT FILLED WITH SMELL OF HYDRAULIC FLUID.  THE LANDING GEAR LOCKED DOWN AND HYDRAULIC PRESSURE DROPPED TO ZERO.  AN UNEVENTFUL LANDING WAS MADE.  EMERGENCY AIRBRAKES WERE APPLIED AFTER LANDING.  INSPECTION FOUND THE HYDRAULIC BYPASS LINE LEAKING IN LT NOSE WHEEL TUNNEL.  NEW HOSE P/N 112136-1250260 PER CV 600 MM 29-10 PAGE 1-200.  AIRCRAFT RETURNED TO SERVICE.  (X)
